MathSciNet Relay Station
MathSciNet bibliographic data
MR667297 (84h:03109) 03E05 (04A20)
Carr, Donna M. The minimal normal filter on $P\sb{\kappa }\lambda $. Proc. Amer. Math. Soc. 86 (1982), no. 2, 316–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement